# SDR AALA202302151291

- Difficulty date: February 8, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 86,248 hours, 11,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO DOOR CAUTION LIGHT ILLUMINATED AFTER TAKEOFF. FLIGHT RETURNED TO MIA LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202302091291: MAINTENANCE ADJUSTED GAP BETWEEN PROXIMITY SENSOR (LATCHED) AND TARGET WITH SHIMS TO GET THE GAP WITHIN TOLERANCE. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
